# SDR A6WA200540313

- Difficulty date: October 13, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 6,724 hours, 6,757 cycles
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Apu Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

WHILE APU RUNNING HEARD LOUD BANG NOISE FROM REAR OF AIRCRAFT.  APU RPM DROPPED BY 10 PERCENT.  FLIGHT ATTENDANT NOTICED SMELL OF FUEL IN REAR OF AIRCRAFT.  NO INDICATION OF FIRE.  SHUTDOWN APU.  INSPECTED APU, FOUND LOOSE B-NUT ON FUEL SOLENOID.  RETORQUED B-NUT.  NO FURTHER FUEL LEAKS NOTED.  ATTEMPTED TO START APU.  HAGS AT 49 PERCENT, PLACED ON MEL.  (K)
